# SDR WX0A2025071832503

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 39,359 hours, 25,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) R1 DOOR NOT SHOWING SLIDE ARMED IN FLIGHT /CRUISE DURING CHECK. / ADJUSTED FWD R/H DOOR ESCAPE SLIDE ASSEMBLY IAW AMM 25-62-44-400-803-A. OPS CHECK GOOD. DOOR ESCAPE SLIDE SHOWS ARMED WHEN STOWED."
